# SDR ABXA20250616129

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 104,045 hours, 46,512 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Exhaust Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FWD EQPT VAL EICAS MESSAGE WOULD NOT EXTINGUISH.  CONTACT MX CONTROL, RETURNED TO MIA.  (ATB)   DEFERRED FWD EQPT EXHAUST VALVE IAW MEL 21-58-7-2-1.  MX C/W 21-58-7.  PLACARD INSTALLED MBCB 06/26/25.  A/C REMAINS NO ETOPS.  AIRCRAFT RETURNED TO SERVICE.
